• Users Online: 148
  • Print this page
  • Email this page
CASE REPORT
Year : 2017  |  Volume : 3  |  Issue : 2  |  Page : 65-67

Antileprotic medication induced psychosis in a patient of tuberous sclerosis: A case report


1 Senior Resident, Department of Psychiatry and NDDTC, AIIMS, New Delhi, India
2 Junior Resident, Department of Psychiatry, SCB Medical College, Cuttack, India

Correspondence Address:
Udit Kumar Panda
Senior Resident, Department of Psychiatry and NDDTC, AIIMS, New Delhi
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2395-2113.251895

Rights and Permissions

Tuberous sclerosis is a rare multisystem neurocutaneous genetic disorder primarily presented with seizures, mental retardation and hamartomas involving multiple systems. Behavioural and psychiatric manifestation of the illness in form of cognitive disabilities, autistic spectrum disorder, ADHD, learning disabilities etc. are present in a large number of cases. We present a case of tuberous sclerosis who developed psychosis after his skin lesions were misinterpreted as leprosy lesions and he received anti-leprotic medication in primary care setting. Risperidone and sodium valproate were used to successfully manage his behavioural symptoms and seizures.


[PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed438    
    Printed45    
    Emailed0    
    PDF Downloaded71    
    Comments [Add]    

Recommend this journal